MAUDE Adverse Event Report: AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE

AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE
Model Number FG1393
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
None.
 
Event or Problem Description
The treatment tip of the rhinaer stylus separated during treatment of the turbinate at the end of procedure.The housing for the electrodes detached from stylus.The component fell onto the "floor of the nose" right by the entrance to the nose / nostril.The broken component was easily identifiable by the physician and was easily removed.The procedure completed as planned.No patient injury or issues reported due to the malfunction.

Brand Name
RHINAER STYLUS
Common Device Name
RADIOFREQUENCY PROBE
Manufacturer (Section D)
AERIN MEDICAL INC.
2565 leghorn st.
mountain view CA 94043
Manufacturer (Section G)
AERIN MEDICAL SINGAPORE PTE. LTD.
60 albert street #16-01
singapore 18996 9
SN   189969
Manufacturer Contact
shannon scott
2565 leghorn st.
mountain view, CA 94043
5122219956
MDR Report Key21957357
Report Number3011625895-2025-00005
Device Sequence Number15260792
Product Code GEI
UDI-Device Identifier08886479300238
UDI-Public08886479300238
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Model NumberFG1393
Device Catalogue NumberCAT1394
Device Lot Number39259
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date05/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown